Find a board certified breast augmentation specialist in your zip code:

JustBreastImplants.com. Breast augmentation resource center

 

Go Back   Breast Augmentation, Breast Implants, and Plastic Surgeons Forums > Breast Augmentation Surgery Post-Op & Recovery Forum
JustBreastImplants.com Locate a Surgeon Photo Gallery Risks Size Info Consult Info Breast Implants Incision Placement Rules/Etiquette

Breast Augmentation Surgery Post-Op & Recovery Forum Please post all post-operative and recovery questions in this forum.

Reply
 
LinkBack Thread Tools Display Modes
Old 04-25-2008, 06:26 AM   #1
 
Join Date: Apr 2008
Location: Mclean, Virginia
Posts: 199
Thanks: 28
Thanked 56 Times in 54 Posts
zephyr love is on a distinguished road
does your WHOlE body itch?

last night until thie morning, i've been SOOO itchy.

everything - back, arms, legs, ankle, ears, head, eyelashes! and do you get RED???

my chest just hurts like hell thats it.


does anybody thik its the pain killers? (using percoset (sp?) if it is, is that normal?
zephyr love is offline   Reply With Quote
Old 04-25-2008, 06:30 AM   #2
 
Join Date: Mar 2008
Location: Covington, Louisiana
Posts: 173
Thanks: 152
Thanked 65 Times in 53 Posts
xoBittyBxo is on a distinguished road
Without a doubt it is the painkillers, they make me itch horribly also!
__________________
-
xoBittyBxo is offline   Reply With Quote
Old 04-25-2008, 06:41 AM   #3
 
Join Date: Nov 2007
Posts: 847
Thanks: 374
Thanked 393 Times in 338 Posts
oliveskinlover will become famous soon enough
That's definitely the pain killers. Can you cut back on them a little bit? If not, then call your doctor's office and have them give you something else. That is a HORRIBLE feeling.....
oliveskinlover is offline   Reply With Quote
Old 04-25-2008, 06:52 AM   #4
 
Join Date: Apr 2008
Location: Mclean, Virginia
Posts: 199
Thanks: 28
Thanked 56 Times in 54 Posts
zephyr love is on a distinguished road
yea, i think i'm going to cut one pill into half OR alternate between that and tylenol.

is that ok or is it dangerous/bad reaction?
zephyr love is offline   Reply With Quote
Old 04-25-2008, 06:56 AM   #5
 
Join Date: Apr 2008
Location: Arizona
Posts: 133
Thanks: 37
Thanked 49 Times in 46 Posts
Bello is on a distinguished road
Quote:
Originally Posted by zephyr love View Post
yea, i think i'm going to cut one pill into half OR alternate between that and tylenol.

is that ok or is it dangerous/bad reaction?
I had the same reaction with the pain killers. I only took one pill at a time and switched to Tylenol on my 4th day. I would call my ps and see what they say. Good luck!
Bello is offline   Reply With Quote
The Following 2 Users Say Thank You to Bello For This Useful Post:
Old 04-25-2008, 09:25 AM   #6
 
Join Date: Nov 2007
Posts: 847
Thanks: 374
Thanked 393 Times in 338 Posts
oliveskinlover will become famous soon enough
Quote:
Originally Posted by zephyr love View Post
yea, i think i'm going to cut one pill into half OR alternate between that and tylenol.

is that ok or is it dangerous/bad reaction?
No, that's a great plan.

I was taking two oxycodones because my body is very resistant to pain meds... By the third day, I was really really itchy and so I cut back to only taking one pill, stretched out the intervals, and had the tylenol at the ready, but didn't need it.

It goes away pretty quickly once you adjust your dosage. Good luck!!
oliveskinlover is offline   Reply With Quote
The Following 2 Users Say Thank You to oliveskinlover For This Useful Post:
Old 04-25-2008, 09:40 AM   #7
 
Join Date: May 2007
Location: SI, New York
Posts: 225
Thanks: 74
Thanked 59 Times in 54 Posts
Grazi427 is on a distinguished road
i definately thinkk its the painkillers. vicodin make my body veryyy itchy!
__________________
-
Grazi427 is offline   Reply With Quote
Old 04-25-2008, 03:40 PM   #8
 
Join Date: Aug 2007
Posts: 103
Thanks: 66
Thanked 18 Times in 12 Posts
rinkaheart is on a distinguished road
i had the same thing.

its a common reaction to percocet apparently..
if u take too much u can get itchy i guess..
after i called my PS, they sent a prescription of norco (like vicoden but less strong i guess) to my pharmacy..

when i had my redo i got vicoden, and i had no itchiness but i had nausea..
ughh
rinkaheart is offline   Reply With Quote
Old 04-26-2008, 05:00 PM   #9
 
Join Date: Apr 2008
Location: California
Posts: 1,149
Thanks: 37
Thanked 483 Times in 386 Posts
blackviolet has a spectacular aurablackviolet has a spectacular aurablackviolet has a spectacular aura
I was itchy with dilaudid, too. But then again, a few people told me that Keflex (cephalexin) made them itchy, and I was taking that, too.
__________________
-Dr. Frederic Corbin
blackviolet is offline   Reply With Quote
 
blackviolet's plastic surgeon is Dr. Corbin
VISIT WEBSITE
DOCTOR PROFILE
DOCTOR PROFILE
VISIT WEBSITE
Old 04-26-2008, 05:06 PM   #10
 
Join Date: Apr 2008
Location: Mclean, Virginia
Posts: 199
Thanks: 28
Thanked 56 Times in 54 Posts
zephyr love is on a distinguished road
i called my PS about this and he said i'm probably allergic so i got another script for vicodin which doesn't work as well so i popped one of my muscle relaxers too.

8sigh*
now i have to deal w/these bumpy red rashes. awful!
zephyr love is offline   Reply With Quote
Old 04-27-2008, 03:33 PM   #11
 
Join Date: Feb 2008
Location: Prattville, Alabama
Posts: 98
Thanks: 52
Thanked 27 Times in 21 Posts
Sabrina26ct is on a distinguished road
I'm having the same thing and I am not on pain killers. LOL I have no idea why, but my boobs, my chest, and my back are itching like crazy. I guess it's due to the skin stretching?
Sabrina26ct is offline   Reply With Quote
Old 04-27-2008, 04:19 PM   #12
 
Join Date: Apr 2008
Location: Brisbane
Posts: 28
Thanks: 28
Thanked 6 Times in 6 Posts
golarge is on a distinguished road
could be the anesthesia to .. i always itch after an op..even 3 days later
golarge is offline   Reply With Quote
Old 04-27-2008, 05:42 PM   #13
 
Join Date: Feb 2008
Location: West Valley
Posts: 420
Thanks: 69
Thanked 136 Times in 125 Posts
mom24 is on a distinguished road
One of the side effects of Percocet is the itchiness you describe. I have the same problem.
mom24 is offline   Reply With Quote
Old 04-27-2008, 06:44 PM   #14
 
Join Date: Dec 2007
Location: Melbourne
Posts: 351
Thanks: 158
Thanked 111 Times in 87 Posts
stretch_89 is on a distinguished road
Quote:
Originally Posted by zephyr love View Post
last night until thie morning, i've been SOOO itchy.

everything - back, arms, legs, ankle, ears, head, eyelashes! and do you get RED???

my chest just hurts like hell thats it.


does anybody thik its the pain killers? (using percoset (sp?) if it is, is that normal?
Every single part of my body itched, it was the worst part of my BA...... I ended up with welts from itching so much!!!!

It will get better soon!!!!
__________________
-
stretch_89 is offline   Reply With Quote
Old 04-28-2008, 01:46 AM   #15
 
Join Date: Mar 2008
Location: East Lansing Michigan
Posts: 44
Thanks: 2
Thanked 17 Times in 14 Posts
halleyallana is on a distinguished road
I would say definitely the pain killers, I had exactly the same thing, and then they switched me and I was fine. But until then, try some Zyrtec with it GL!
halleyallana is offline   Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -7. The time now is 07:09 PM.


Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.6.0
JustBreastImplants - Breast Augmentation Patient Education Resource - 2001 - 2011